# SDR AALA20150516001

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 80,803 hours, 12,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE W1228-107-22 DAMAGED 6 INCHES FROM CONNECTOR D5660P, ON AE0218 P37 DISCONNECT PANEL.  REPAIRED WIRE IAW SWPM 20-30-12 WITH GOOD CONTINUITY.  PERFORMED OPERATIONAL CHECKED IAW WDM 33-51-21 & AMM 33-51-00.
